# SDR REXA2020090200630

- Difficulty date: August 22, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 29,738 hours, 27,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LBL 27 FLOOR BEAM CAP HAS CORROSION AROUND NUTPLATE HOLES FROM FS 574.00 TO FS 605.00.  REMOVED AND REPLACED FLOORBEAM CAP FROM FS 574 - FS 621 LBL 27 IAW CRJ200 SRM 51-42-06 AND SRM 51-42-21.
